MathSciNet Relay Station
MathSciNet bibliographic data
MR1600334 19D45 (11G09 14C35)
Morel, F. Voevodsky's proof of Milnor's conjecture. Bull. Amer. Math. Soc. (N.S.) 35 (1998), no. 2, 123–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement